# SDR 96ZZZX5354

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station XE4R645M
- Aircraft: N427EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Fs 940 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 1.50 INCH CRACK AT BS 940, RT SIDE FWD FLANGE.  FLOOR LEVEL.  SUSPECT CAUSE FATIGUE.
